It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I had some mild side effects the first two weeks- mostly loss of appetite. Initially I felt tired too- but I'm not sure if that was a side effect or just me being tired from all the insomnia problems I was having.

I take it in the morning. It's been almost a month and I don't feel any side effects at all-- not even sexual which was another concern for me. My doctor said about 30% of people will get that- glad I didn't.

The main thing is my anxiety has improved so much. I am so relieved this drug is working.... trust me-- getting close to menopause is NO fun, and my anxiety was off the charts.

I want to mention that years ago I tried other AD's after a death in the family. Prozac and I think Zoloft.... I hated them! I felt horrible on those meds. I was afraid Lexapro would be the same, but it has been a totally different experience.

ps- it started working in about a week.





All times are GMT -7. The time now is 02:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!